# SDR REXA2018092400969

- Difficulty date: September 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 25,294 hours, 17,752 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Canister
- Part number: CC670129422
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACK IN CANISTER, WELDED NO.3 IN STA WS148 AT RT MAIN FUEL TANK. (AD) COMPLETE: SUMMARY OF NRC 00182:CANISTER WAS REPAIRED PER REO 670-57-42-577 REV. AND SRM 51-41-21.
